# SDR DALA2024052005339

- Difficulty date: May 17, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 44,187 hours, 30,970 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: UNKNOWN
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HOLES 27 AND 28, CENTER BOX RH, AT HORIZONTAL STABILIZER. SUMMARY OF NRC 00581: HOLES 27 AND 28 CENTER BOX RH AT HORIZONTAL STABILIZER. WERE REPAIRED PER PRI 617657-14 REV 1 AND ER/A 617657-14 REV ORIG SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-617657 ADDED FOR AC 9560. (LP #0346973)
